Skip to content

A Lattice-Theoretical Fixpoint Theorem and Its Applications.

Tarski, A. (1955). A Lattice-Theoretical Fixpoint Theorem and Its Applications. Pacific Journal of Mathematics, 5(2), 285-309.

Type
Journal article
Intellectual base
Primary research
Year
1955
Volume
5
Issue
2
Pages
285-309
DOI
10.2140/pjm.1955.5.285
DOI registrant
Mathematical Sciences Publishers
Link
https://doi.org/10.2140/pjm.1955.5.285
Cited from
mathematics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 3 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:65ef1c00036a · see in the full table